# SDR CALA2013112593239

- Difficulty date: November 21, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 40,678 hours, 17,558 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 455001
- Condition: Warning Message
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 'B' FAULT.  RAN APU FIRE LOOP SELF TEST, NO FAULTS NOTED. DUE TO PREVIOUS HISTORY REPLACEMENT OF APU FIRE LOOP B REQUIRED REPLACED 'B' LOOP PER AMM, OPS CHECKED OKAY.
